# SDR GTIA2022033136355

- Difficulty date: March 29, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 17,211 hours, 7,494 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DECENT THRU 10,000  FA SMELLED ODOR IN FWD CABIN COCKPIT ALSO HAS ODOR. TURNED OFF #1 PACK, LANDED ODOR DID NOT DISSIPATE-05-40-00-810-831, RAN ENG 1 AND ENG 2 ISOLATED PACK'S 1&2 WITH NO ODOR NOTED. A/C OK FOR CONTINUED SERVICE.
